# SDR LR7A2019032701487

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 52,060 hours, 31,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 00502024T4
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK UNDER JOB CARD HC5321, FOUND THE RT FS797 AFT FUSELAGE SKIN BUCKLED AT WL200, RBL85.  REPAIRED IAW SRM, FIG. 51-140-10. NR 2032.
